MathSciNet Relay Station
MathSciNet bibliographic data
MR264857 (41 #9448) 65.62 (41.00)
Schultz, Martin H. Elliptic spline functions and the Rayleigh-Ritz-Galerkin method. Math. Comp. 24 1970 65–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement